Skip navigation
BelSU DSpace logo

Search


Current filters:
Start a new search
Add filters:

Use filters to refine the search results.


Results 31-40 of 63 (Search time: 0.038 seconds).
Item hits:
Issue DateTitleAuthor(s)
2017Correction of retinal angiopathy of hypertensive type by dimethylaminoethanol derivative 19-16 in experimentPeresypkina, A. A.
2017Effect of pharmacological preconditioning with incretinomimetics exenatide and vildagliptin on the survival of ischemic tissuesTarasova, A. P.; Danilenko, L. M.; Sernov, L. N.
2017Oswald Schmiedeberg - the "father" of experimental pharmacologyPokrovskii, M. V.; Avtina, T. V.; Zakharova, E. V.
2017Study of pharmacological activity in sublimated culture liquid of allogenic, xenogeneic hepatocytes and fibroblasts for the correction of liver damages in carbon tetrachloride intoxicationRazumova, M. S.; Litvinova, E. S.; Gavriliouk, V. P.
2018Melatonin as an effective pharmacocorrector of alimentary obesity resulting from a long-term excessive intake of palm oilBibik, E. Yu.; Shipilova, N. V.; Demenko, A. V.
2018New methods to detect early manifestations of adverse side effects of glucocorticosteroids in childrenBatishcheva, G. A.; Zhdanova, O. A.; Nastausheva, N. L.; Goncharova, N .Y.; Chernov, Y. N.
2018Simplified mathematical modeling of the distribution process of licuroside and glycyram between the extractant and Glycyrrhizae radicesBoyko, N. N.; Makarevich, N. A.; Pisarev, D. I.; Zhilyakova, E. T.
2018Methodical approaches to bioassay of substances containing unstable functional groupsKhokhlov, A. L.; Yaichkov, I. I.; Dzhurko, Yu. A.; Shitov, L. N.; Shitova, A. A.
2018Doxorubicin-associated Cardiomyopathy: New Approaches to Pharmacological Correction Using 3-(2,2,2-trimethylhydrazinium) Propionate DerivativesDanilenko, L. M.
2018Analysis of changes in pharmacotherapy of stable angina over the five-year period at specialized out-patient level of medical care (pharmacoepidemiological study)Tsukanova, K. O.; Fitilev, S. B.; Vozzhaev, A. V.; Shkrebneva, I. I.; Klyuev, D. A.